# SDR NWAA081139851

- Difficulty date: March 24, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 74,954 hours, 76,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY FLOOD LIGHT FOR THE AFT EVACUATION SLIDE WAS NOT FUNCTIONAL. THE BATTERIES IN THE CHARGER PACK B5-28 WERE REPLACED AND THE LAMP WAS REPLACED.  FUNCTIONAL CHECK WAS GOOD.
